- -

(n+1)-Tensor norms of lapresté type

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

(n+1)-Tensor norms of lapresté type

Show full item record

López Molina, JA. (2012). (n+1)-Tensor norms of lapresté type. Glasgow Mathematical Journal. 54(3):665-692. http://hdl.handle.net/10251/80552

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/80552

Files in this item

Item Metadata

Title: (n+1)-Tensor norms of lapresté type
Author:
UPV Unit: Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Agronómica y del Medio Natural - Escola Tècnica Superior d'Enginyeria Agronòmica i del Medi Natural
Issued date:
Abstract:
[EN] We study an (n + 1)-tensor norm alpha(r) extending to (n + 1)-fold tensor products, the classical one of Lapreste in the case n = 1. We characterise the maps of the minimal and the maximal multi-linear operator ideals ...[+]
Subjects: Spaces , Theorem
Copyrigths: Reserva de todos los derechos
Source:
Glasgow Mathematical Journal. (issn: 0017-0895 )
Publisher:
Cambridge University Press (CUP)
Publisher version: http://doi.org/10.1017/S0017089512000286
Type: Artículo

This item appears in the following Collection(s)

Show full item record